中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR

Search Results

Help

Item hits: (Results 1-10 of 79)

Items/Page:    Sort:
Teleportation, braid group and Temperley-Lieb algebra [期刊论文]
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 2006, 卷号: 39, 期号: 37, 页码: 11599-11622
Zhang, Yong
Adobe PDF(317Kb)  |  View/Download:170/36
 
Instantons and phase transition in quantum interference [期刊论文]
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 2006, 卷号: 39, 期号: 3, 页码: 637-647
Si, TY
Adobe PDF(203Kb)  |  View/Download:188/37
 
Conformal symmetry on the instanton moduli space [期刊论文]
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 2005, 卷号: 38, 期号: 8, 页码: 1823-1827
Tian, Y
Adobe PDF(81Kb)  |  View/Download:128/40
 
Entanglement production and decoherence-free subspace of two single-mode cavities embedded in a common environment [期刊论文]
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 2005, 卷号: 38, 期号: 16, 页码: 3579-3593
An, JH; Wang, SJ; Luo, HG
Adobe PDF(288Kb)  |  View/Download:143/35
 
Entangling two cavity modes via a two-photon process [期刊论文]
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 2004, 卷号: 37, 期号: 20, 页码: 5477-5484
Yi, XX; Zhou, L; Song, HS
Adobe PDF(918Kb)  |  View/Download:200/62
 
A geometric theory on the elasticity of bio-membranes [期刊论文]
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 2004, 卷号: 37, 期号: 47, 页码: 11407-11429
Tu, ZC; Ou-Yang, ZC
Adobe PDF(216Kb)  |  View/Download:205/47
 
Quantum evolution near unstable equilibrium point: an algebraic approach [期刊论文]
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 2003, 卷号: 36, 期号: 11, 页码: 2737-2746
Bai, ZQ; Zheng, WM
Adobe PDF(161Kb)  |  View/Download:132/43
 
Power-law energy splitting generated by tunnelling between non-smooth tori [期刊论文]
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 2002, 卷号: 35, 期号: 8, 页码: 1895-1906
Bai, ZQ
Adobe PDF(209Kb)  |  View/Download:104/19
 
Yang-Baxter equation for the R-matrix of the 1D SU(n) Hubbard model [期刊论文]
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 2002, 卷号: 35, 期号: 33, 页码: 6985-6993
Peng, DT; Yue, RH
Adobe PDF(173Kb)  |  View/Download:194/42
 
The hydrogen atom [期刊论文]
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 2001, 卷号: 34, 期号: 28, 页码: 5713-5719
Liu, QH; Hu, B
Adobe PDF(85Kb)  |  View/Download:184/35
 

1 2 3 4 5 6 7 8 next

 

Valid XHTML 1.0!
Copyright © 2007-2018  中国科学院理论物理研究所 - Feedback
Powered by CSpace